Journal article icon

Journal article

Data-driven nonlinear expectations for statistical uncertainty in decisions

Abstract:
In stochastic decision problems, one often wants to estimate the underlying probability measure statistically, and then to use this estimate as a basis for decisions. We shall consider how the uncertainty in this estimation can be explicitly and consistently incorporated in the valuation of decisions, using the theory of nonlinear expectations.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/17-EJS1278

Authors


More by this author
Institution:
University of Oxford
Oxford college:
Wadham College
Role:
Author
More from this funder
Name:
Oxford–Nie Financial Big Data Laboratory
More from this funder
Name:
Oxford– Man Institute for Quantitative Finance
Publisher:
Institute of Mathematical Statistics
Journal:
Electronic Journal of Statistics More from this journal
Volume:
11
Issue:
1
Pages:
1858-1889
Publication date:
2017-04-28
Acceptance date:
2017-04-18
DOI:
ISSN:
1935-7524
Keywords:
Pubs id:
pubs:690103
UUID:
uuid:6a01a5ba-1882-4a49-b0d1-f870c2b4a2e4
Local pid:
pubs:690103
Source identifiers:
690103
Deposit date:
2017-04-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP